# SDR CALA2020020300309

- Difficulty date: January 23, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Make and model: Boeing 767322
- Aircraft time: 58,710 hours, 10,876 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TE FLAP  DISAGREE GOING FROM 15 TO 20 ON APPROCH 3500FT 180KTS. RAN CHECK LIST.  LANDED FLAPS 1 CARRIED OUT VISUAL CHK OF TRAILING EDGE AND LEADING EDGE FLAPS.NO EVIDENCE OF DAMAGE OR DEFECTS FOUND.FLAP BITE MODULE INDICATES LAST LEG HAD MESSAGE 27-51104(FLAP DISAGREE)BUT NO OTHER MESSAGE WAS INDICATED.ELECTRICALLY AND HYDRAULICALLY OPERATED FLAPS TO FULL DOWN AND FULL RETRACT.NO DEFECTS IS NORMAL AND OPERATIONAL.OK FOR FURTHER FLIGHT APPARENT.WITH REF TO FIM 27-51-00-815-809 FIG 104AAND 105 SYSTEM
